# SDR DALA2018021400883

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 36,511 hours, 25,017 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SLAT RETRACTION,  AFTER TAKEOFF RECEIVED A PSEU FAIL CAUTION INDICATION.  DURING APPROACH,  EXTENSION OF SLATS, DOWN ARROW STAYED ON, THOUGH INTERMITTENT.  PERFORMED A NO FLAP, NO SLAT LANDING IAW QRH. REPLACED THE LT SLAT A SENSOR D1-65 IAW AMM 27-84 WDM 27-84-00.   FOUND WIRE 9506-22-20RD HAD SHORTED TO GROUND BETWEEN P1 6005 AND D1-65.  REPLACED THE WIRES 9506-22-20RD AND 9506-22-02BL IAW SWPM 20-10-03 20-00-09. REPLACED THE PSEU IAW AMM 32-61.  PERFORMED A FUNCTIONAL TEST OF THE SLAT SYSTEM IAW AMM 27-80. TESTED OK.  PERFORMED AN OPERATIONAL SLAT SENSOR TEST IAW AMM 27-84, NO FAULTS.
